# SDR DALA2018012900466

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA Y=1510 CANT 5HRS POSITION AT AFT ACCESSORIES COMPARTMENT.  FRAME ON STA Y=1510 CANT 5 HRS. POSITION AT AFT ACCESSORIES COMPARTMENT WAS REPLACED PER DWG 9911843 REV "AC" AND SRM 51-30-2 AND 51-30-5.
